Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
8867124 tn?1400306740
HELP. Insulin Injection Bruising. HELP
My Mother injects herself with insulin twice a day. She injects 13mg of it to her belly using a short needle. I do not know exactly how long. She is on a public bus right now and cannot get off and visit a hospital. This was all prescribed by a doctor at new horizon. Why is she bruising How severe is it?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
5289563 tn?1366052034
Thanks for using the forum.

A small amount of bruising at the injection site is not uncommon. Your mother can speak with her doctor about needle size and her concerns. If she is on any kind of blood thinning medication she is more likely to have bruising. Make sure she is not injecting in the same spot every time. Without seeing the bruising, it is not possible for me to determine if there is any cause for concern. For that reason I would recommend that your mother speak with her MD when she can.

Cathy
Discussion is closed
Cancel
Comment
Avatar universal
bruising does happen, for most of us its not very often.  she may need shorter smaller needles they come 5mm  (1/4inch) and 30 or 32 gauge.  She may want to show the MD her bruises.  Is she on a blood thinner?  My MD looked at my bruises and said not to worry I dont know about Her bruises though.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now